I started nuvaring on Saturday June 27, and it is now Saturday June 11. I am having terrible side effects. First of all, the spotting is so bad it's like I'm on a regular period. It is all brown but coming out constantly. Second, my face has broken out like never before. I normally have very nice skin, but there are zits popping up everywhere. And third, but most important to me, is the way it's making me act. I am constantly crying, getting upset for stupid things I normally wouldn't get upset over, being so mean to my family and my boyfriend. I also have a bit of an anxiety problem, but since being on nuvaring, my anxiety symptoms have never been worse. I'm doubting my boyfriend's love for me (he's being so supportive and sweet as I'm going through this), I'll be the happiest person ever, then one thing happens and I am an emotional monster. I'm not getting any sleep. I'm super self-conscious and lazier than ever. There is so much going on with the way I am feeling and acting and it is so bad. Also, when I start to notice how emotional I act I can stop acting that way. But if i don't notice it I'll stay that way and just get worst as time goes on.
I noticed these symptoms about a week in and wanted to take it out immediately. I'm just scared for how my body will react. I don't know if there is a way to tell what will happen, but will my emotions be even worse than they are now? Or will I go back to the way I was before I started nuvaring? That's all I need to know. I don't really mind the spotting and breakout part, I can deal with that a little longer.
I just want to know how I will react going off nuvaring before my time is up. Will I be normal, or will my hormone levels go crazy and I act more emotional?
(ps Im sorry this is so long and probably worded bad. I'm just trying to get my point across as best as i can)